You are here

On Local Solvability of Linear Partial Differential Equations

by Jean Francois Treves

Award: Chauvenet Prize

Year of Award: 1972

Publication Information: Bulletin of the AMS, vol. 76 (1970), pp. 552-571

Summary: A discussion of what the author calls one of the most "primitive" problems in partial differential equations - whether an equation does, or does not, have a solution.

Read the Article (courtesy of the AMS)

About the Author: Jean Francois Treves was at Purdue University at the time of publication.

 

Subject classification(s): Partial Differential Equations
Publication Date: 
Monday, November 17, 2008

Dummy View - NOT TO BE DELETED